# SDR DALA2025020400805

- Difficulty date: January 28, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 114,085 hours, 16,494 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 1L MAIN ENTRY/SERVICE DOOR ARMED INDICATOR INOP. CORRECTIVE ACTION: REPLACED 1L SLIDE ARMED LIGHT INDICATOR PER B767-300 AMM 52-73 OPS CKS GOOD MEL/PLAC RMVD (0784291)
